# SDR WX0A2015081672800

- Difficulty date: August 9, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,683 hours, 24,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833605
- Part serial: 1051
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR RED LIGHT FLICKERS WITH GEAR SELECTED UP, NO OTHER WARNINGS.  R & R PROXIMITY SWITCH ELEC UNIT.  SYS OPERATIONS CHECKED GOOD, NO DEFECTS NOTED IAW AMM 32-60-04.
